# SDR CHQA20130528197

- Difficulty date: May 28, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 30,774 hours, 25,363 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,635 hours, 21,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON STRINGER 21R AT FRAME 12-13.  THE STRINGER WAS REPLACED IAW SRM 51-40-02.
